# SDR YENA2018102940706

- Difficulty date: October 24, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 54,271 hours, 19,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 993, BOS-DEN. UPON PREFLIGHT EXIT ROW LIGHT 10DEF REMAINS ON - END; RESET AND OPS CHECK OF EMER LIGHT SYS OK IAW AMM 33-50-00.
